# SDR SWIA2021080560096

- Difficulty date: June 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bolt
- Condition: Corroded
- Location: Keel Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD KEEL BEAM BAYONET FITTINGS APPEAR TO HAVE CORRODED HARDWARE FORE AND AFT     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED QTY 2 NEW BOLTS WITH ADDITIONAL HARDWARE ( FWD AND AFT) OF R/H LINK ASSY PN 601R31070-1 AT FS424, STR27. REF. RIL # 8165 REV.-- DATED 6/23/2021. USING TOOL  TUC4206 CAL. DUE DATE 28-FEB-22. SEE CONTINUATION CARD FOR DETAILS
